# SDR CALA2017103003841

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 85,799 hours, 11,653 cycles
- Engine: Pwa PW40903
- Engine time: 75,484 hours, 10,071 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40903
- Part serial: 222045
- Condition: Surges
- Location: Nr 1
- Part time: 75,484 hours, 10,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTS LEFT ENGINE SURGED, SURGE WAS AUDIBLE AND ENGINE HAD ROLLBACK, ENGINE RECOVERED AND OPERATED NORMALLY.  ACCOMPLISHED FIM 71-05-00-810-819-N00 AND FIM TASK 71-05-00-810-819 BORO, MCD, AND GVI NO DEFECT NOTED.  PER ENGINEERING REQUEST, ENGINE REPLACED PER AMM 71-00-02.
